# SDR DL72S980526

- Difficulty date: March 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N490DA
- Make and model: Boeing 727232
- Aircraft serial: 21020
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT ELEVATOR REAR SPAR WAS FOUND WITH A TYPICAL CRACK AT THE SECOND FROM THE OUTBD END HINGE.  THE CRACK WAS STOP DRILLED PER THE REQUIREMENTS OF BOEING S/B 727-55-0089 AND IS BEING TRACKED PER ER/A 364195-14AD.  THE PERMANENT REPAIR WILL MODIFY THE SPAR PER S/B 727-55-0089.
